Partial regularity for homogeneous complex Monge-Ampere equations

Xiuxiong Chen, Gang Tian

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this Note, we establish a new partial regularity theory on certain homogeneous complex Monge-Ampere equations. This partial regularity theory is obtained by studying foliations by holomorphic disks and their relation to these equations.

Original languageEnglish (US)
Pages (from-to)337-340
Number of pages4
JournalComptes Rendus Mathematique
Issue number5
StatePublished - Mar 1 2005

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Partial regularity for homogeneous complex Monge-Ampere equations'. Together they form a unique fingerprint.

Cite this